Lyrica Day 4

Discussion in 'Fibromyalgia Main Forum' started by debbieuk, Sep 8, 2006.

  1. debbieuk

    debbieuk New Member

    Still no change in the pain levels yet,sleeping much better and did not need an afternoon nap today. Always have a tendancy to drop things but seem to be doing more of this today. Seem to have automatic reflexes, e.g went to pick up a cup of tea and instead of doing this for no reason my hand just pushed the cup without me having any control...was wondering if anyone else has experieced this? Dizzy spells have not changed but the whoozy feeling does not seem to be lasting for the whole of the day.

    I would like to thank everyone in advance for there support and messages of good luck!!!
  2. tonakay

    tonakay New Member

    Glad you're doing well on lyrica. I only gave it four days and gave up on it. My hands and feet were swelling big time using it, couldn't even get my rings off. Good news was it was a sample bottle!

    Hugz,
    Tona
  3. DorothyVivian

    DorothyVivian New Member

    but it took a while--before I began to see a distinct difference. I believe it was around ten days.

    When I started on the Lyrica last fall, I was put on 50 mg. every 6 hours for a couple of days. At that level of dosage, the side effects of blurry vision and dizzyness were disturbing and hindering if I tried to move quickly. So I asked if 50 mg per capsule was the lowest dosage available and was told, "No, 25 mg is the lowest dosage you can get"...and then I found that 25 mg three times during the day and two 25 mg (or 50 mg) before bed relieved the muscle pain very well: 70 to 80%. (Prior to taking Lyrica, it hurt to be hugged and even a pat on my shoulder was painful.) After about 10 days of taking the Lyrica as described above, I had almost no blurry vision or dizzyness.

    I've found that the Lyrica relieves anxiety to some extent,
    also--for me.

    Although, according to your comments, if I were you, I believe I'd stay with the Lyrica to see if it helps with reducing the pain. (I also know everyone reacts differently. So, if you really find the side effects you've described getting worse and no lessening of the pain--it might be wise to consider GRADUALLY discontinuing taking it. I've found that when starting a new medication or stopping it--it is best to 'taper on' and 'taper off'.) Always remember there's other medications and treatments that can help, so do not to get discouraged if, after giving it a sufficient try, this medication doesn't suit you.

    I'll be pulling for you and I wish you the very best, dear friend!!

    With love, Dorothy
  4. tscattaglia

    tscattaglia New Member

    Im on Neurontin Day 4, Yours is the newer RX, my ins wouldnt cover Lyrica without a big to do. I have no blurryness just sleepiness, and also am sleeping better at night. The burning pain sensations are gone and that is a huge relief. I do not seem to have the reflex issue, or Dizzyness.

    Take care Debbie, and we will keep our chins up OK.